Please use this identifier to cite or link to this item:
Title: Strict polynomial functors and coherent functors
Authors: Franjou, V
Pirashvili, T
First Published: Sep-2008
Citation: MANUSCRIPTA MATHEMATICA, 2008, 127 (1), pp. 23-53
DOI Link: 10.1007/s00229-008-0184-9
ISSN: 0025-2611
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.